# SDR SWAA2018021419624

- Difficulty date: February 7, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 49,995 hours, 29,307 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12704
- Part serial: 11389
- Condition: Out Of Position
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FLIGHT SPOILER OUT OF POSITION.  REPOSITIONED THE ACTUATOR IAW MM.
